Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Stomach Problems With Ars

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food is broken down, digested, and...
Ask the Experts

Stomach problems with medicine.

I was diagnosed about a year ago and my doctor has prescribed Tricivir as my medication. But I am having a really hard time finding things that I can eat that do not make me sick. My stomach will bloat and everything just makes me sick to my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...combination medications containing AZT, 3TC and abacavir (Trizivir in the US). A significant minority of patients have persistent stomach problems after starting AZT which is the most likely component causing the problems (followed by abacavir... Read more »

stomach problems

what would cause your stomach to bleed
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This site is for the exclusive discussion of side effects of HIV treatment. Which HIV medications and other meds are you taking and what is your general HIV condition in order to response to you question? Read more »

Stomache problems & AIDS

I have AIDS and am having stomache problems. Some pain, Diahrrea, and my stomach makes alot of loud noices
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You need to have your HIV specialist evaluate you since a very wide range of problems (from non HIV related such as stomach ulcers/H pylori gastritis to HIV-related to treatment/drug related factors) and treatment would vary widely depending on the... Read more »

Breathing and stomach problems

Doctor,I don't know wether to ask this as an OI infection or not as people with HIV get ill with normal stuff as well I guess. I am having a little trouble with my breathing, at certain times of the day I have to actually sort of actually think...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
Your stomach problem may be gastritis. The information you gave about your breathing is too non-specific for me to pin down. Please see your doctor so these problems can be sorted out appropriately. Read more »
Articles
AIDS InfoNet

Silymarin (Milk Thistle)

...liver problems when they take antiretroviral drugs (ARVs). Milk thistle might help prevent liver damage. Several ARVs can cause stomach problems, and silymarin can help treat indigestion. How Is Silymarin Used? Silymarin is an extract of the... Read more »
AIDS InfoNet

Cryptosporidiosis

...humans, soil, and water. It can be transmitted easily. In people with normal immune systems, crypto causes diarrhea and other stomach problems for about a week. In people with less than 200 CD4 cells, the diarrhea may continue. The best way to... Read more »
AIDS InfoNet

Side Effects

...write you a prescription for something you can take to deal with a side effect if it gets severe. Stock up! If you're having stomach problems, make sure you have plenty of food that you like to eat and that's easy on your stomach. Don't run... Read more »
AIDS InfoNet

Medical Appointments

...How long have they been going on? How serious are they? Don't ignore feeling tired, not sleeping well, trouble concentrating, stomach problems or emotional issues like anxiety. New or increasing side effects or reactions to your medications.... Read more »
Connect With Others

Stomach problems

Posted by Anonymous, 1 Reply
I tested negative at 18 weeks but for the past 3 months my digestive system is failing me. Today at work i was trembling and sweating for about an hour. I dont know whats going on and i hope im not a late bloomer for hiv infection. Your response is... Read more »

stomach problems...

Posted by Anonymous, 1 Reply
i am experiencing sever nausea within an hour after eating (even if its just yogurt or a banana) amd it lasts for several hours. it has become debilitating and after trying meds and herbs i dont know what to do so about three weeks ago i quit all... Read more »

triomune 40

Posted by treading_water
...affects? I have been on this treatment program for 2 months now. I feel now different than I did before taking the drug. No stomach problems or discomfort at all. I was told to take the pills on an empty stomach but have also read that there are... Read more »

scared for real

Posted by Anonymous, 1 Reply
about six month ago, i am having sex with unknown girl. i am not really sure wheter it was safe sex or in another words wheter if it was low risk or high risk sex things. what i remember now that she was doing oral without protection to me, an me... Read more »